# SDR UALA2010100803746

- Difficulty date: October 8, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 82,782 hours, 13,277 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tank
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE MAIN OIL TANK SMASHED IN AT AFT LOWER SIDE OF TANK.     ROUTED AND SECURED WIRING ABOVE OIL TANK.  COMPLETED SECURING OF WIRE BUNDLE.
